# SDR CA000925024

- Difficulty date: September 5, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 22,214 hours
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7665104001051
- Condition: Leaking
- Location: Main Hyd Sys
- Component: Hyd Press  Line
- Stage of operation: HO
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO TAKEOFF,  NR 1 SERVO JAM LIGHT CAME ON.  NR 1 HYDRAULIC SYSTEM LEVEL HAD DROPPED TO THE REFILL LINE AND ACTIVATED THE LOW LEVEL SWITCH. AFTER REMOVAL OF T/R COWLS, HYD FLUID WAS WIPED UP BUT NO CRACK COULD BE SEEN - FLUID LEVEL WAS TOPPED UP AND A/C WAS GROUND RUN AT 3000 PSI.  FLUID WAS LEAKING FROM HYD LINE AT 6 INCHES FROM T/R SERVO.  LINE WAS CHANGED AND GROUND RUN CHECKED SERVICEABLE.  (PORUS SECTION WHERE LEAK IS, IS NOT VISIBLE TO NAKED EYE).  (X)
